# SDR SIMA20141008014

- Difficulty date: October 8, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 33,839 hours, 29,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14523060005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACE REAR FUSELAGE I SKIN.  R & R REAR FUSELAGE I TOP FWD SKIN  IAW SRM 51-20-01, 51-20-03, 51-40-02, 51-40-06, 53-31-01, ETN-EM-51-118 & ETN-EM-53-266.
